Singularities of functions of one and several bicomplex variables

Fabrizio Colombo Dipartimento di Matematica, Politecnico di Milano Irene Sabadini Dipartimento di Matematica, Politecnico di Milano Daniele C. Struppa Schmid College of Science, Chapman University Adrian Vajiac Schmid College of Science, Chapman University Mihaela B. Vajiac Schmid College of Science, Chapman University

Algebraic Topology and General Topology K-Theory and Homology mathscidoc:1701.02002

Arkiv for Matematik, 49, (2), 277-294, 2009.6
In this paper we study the singularities of holomorphic functions of bicomplex variables introduced by G. B. Price ($An Introduction to Multicomplex Spaces and Functions$, Dekker, New York,1991). In particular, we use computational algebra techniques to show that even in the case of one bicomplex variable, there cannot be compact singularities. The same techniques allow us to prove a duality theorem for such functions.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:30 uploaded by arkivadmin ] [ 300 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{fabrizio2009singularities,
  title={Singularities of functions of one and several bicomplex variables},
  author={Fabrizio Colombo, Irene Sabadini, Daniele C. Struppa, Adrian Vajiac, and Mihaela B. Vajiac},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203630322928002},
  booktitle={Arkiv for Matematik},
  volume={49},
  number={2},
  pages={277-294},
  year={2009},
}
Fabrizio Colombo, Irene Sabadini, Daniele C. Struppa, Adrian Vajiac, and Mihaela B. Vajiac. Singularities of functions of one and several bicomplex variables. 2009. Vol. 49. In Arkiv for Matematik. pp.277-294. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203630322928002.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved